# SDR SWAA2024091014080

- Difficulty date: July 18, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 195CR BODY FAIRING AT LOWER FUSELAGE 2024-455036<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE: 14-JAN-25.;[02] TOOL USED: HOT BONDER P/N:HCS9200B-AV; S/N:18196126; DUE DATE:03-APR-25.;[03] TOOL USED SCALE P/N: CR5200 S/N: 8342514511 DUE DATE: 27-FEB-25.;[04] TOOL USED: HOTBONDER P/N HCS9200B-AV S/N 18196126 DUE DATE 03/APR/25;[05] TOOL USED: SCALE P/N: CR5200; S/N: 8342514499 DUE DATE: 17-FEB-25.;[06] TOOL USED: HOTBONDER P/N HCS9200B-AV S/N 18175478 DUE DATE 25/JAN/25;[07] TOOL USED ON STEP 11 UT EQUIPMENT P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[08] TOOL USED: MULTIMETER P/N: FLUKE 87-5 S/N: 98180164; DUE DATE: 22-FEB-25.;[09] REPAIRED ACCESS PANEL 195CR BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFF BELOW.;[10] JOB TASK COMPLETED.
